# SDR IPXA2015060990027

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74014
- Condition: Dented
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT INBD WING LOWER SKIN SURFACE HAS A DENT AT APPROXIMATELY XW BS 158, STRINGER 41.  TRANSFERRED FROM  2015060889982, ACCOMPLISHED TIME LIMITED REPAIR PENDING DTA TO RT INBD LOWER WING SKIN AT XORS 130, STR 41R IAW EO 5730-57664A AND EA 011-5730-01-A5837, REV I/R 8100-9.
